RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 6, Issue 2  


Open coding based on Reed–Muller binary codes
V. M. Sidel'nikov
3
Precomplete classes in the Cartesian products of $P_2$ and $P_3$
S. S. Marchenkov
21
On the complexity of Boolean matrices, graphs and their corresponding Boolean functions
A. V. Chashkin
43
Limit distributions of the number of cyclic points of a stable random mapping
G. V. Proskurin
74
The first coordinate sequence of a linear recurrence of maximum period over a Galois ring
V. L. Kurakin
88
The cardinality of self-orthogonal convolutional codes with given parameters
Yu. V. Svirid
101
On the distribution of the spectral complexity of Boolean functions
B. V. Ryazanov
111
Indistinguishability of finite automata by multiple experiments in a stationary observation environment
O. M. Kopytova
120
On the computation of sets of powers
V. V. Kochergin
129
The problem of the minimax path in a network and an algorithm for its solution
D. D. Lozovanu, V. A. Trubin
138
Some properties of mutually inverse systems of functions of $p$-valued logic
S. L. Kolbin
145
Testing of statistical hypotheses based on a randomly transformed realization
V. A. Ivanov
150
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020